Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 541964, 7 pages
http://dx.doi.org/10.1155/2013/541964
Research Article

Mapping Properties of Some Classes of Analytic Functions under Certain Integral Operators

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 Kocaeli, Turkey

Received 15 November 2012; Accepted 3 January 2013

Academic Editor: Abdellatif Agouzal

Copyright © 2013 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serap Bulut, “Mapping Properties of Some Classes of Analytic Functions under Certain Integral Operators,” Journal of Mathematics, vol. 2013, Article ID 541964, 7 pages, 2013. https://doi.org/10.1155/2013/541964.